# SDR 2007FA0000097

- Difficulty date: December 1, 2006
- Submitted: January 30, 2007
- Operation: General aviation
- Aircraft: N26FN
- Make and model: Lear 36LEAR
- Aircraft serial: 011
- Engine: Garrtt TFE731*
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: 243400018
- Part serial: 029
- Condition: Separated
- Location: Right
- Part time: 12,042 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RT ELEVATOR DEPARTED THE AIRCRAFT AS THE AIRCRAFT EXPERIENCED AND APPROXIMATELY 70 DEGREE BANK, 50-60 DEGREE NOSE DOWN TURN.  THE PILOT WAS FLYING IN A FORMATION AND WAS BLINDED BY THE SUN AND TURNED AWAY FROM OTHER AIRCRAFT.  AS THE ELEVATOR CAME OFF OF THE HORIZONTAL STABILIZER IT TOOK BOTH HINGE BRACKETS AND THE BELLCRANK ASSY WHERE THE PUSHROD TUBE ATTACHES.  BOTH THE HORIZONTAL SKIN AT THE OB END AND THE VERTICAL CAP WHERE BELLCRANK ASSY IS LOCATED ARE TORN AND DAMAGED.  FURTHER INVESTIGATION IS IN PROGRESS INCLUDING AN ALIGNMENT AND SYMMETRY INSPECTION OF THE AIRCRAFT. STRESS WILL BE EVALUATING THESE NR TO DETERMINE THE CAUSE AND THE VIABILITY OF THE AIRFRAME FOR REPAIR.  ATTACHED IS THE IRREGULARITY REPO
